# SDR CALA9700878

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 1 INCH CRACKS IN STRINGER 26L AT STA 720E TO 720F.  THE CRACKED SECTION OF STRINGER WAS CUT OUT.  A NEW STRINGER SECTION WAS FABRICATED AND INSTALLED IAW SRM 53-10-3.
